BibTeX record journals/pami/WuX90

download as .bib file

@article{DBLP:journals/pami/WuX90,
  author    = {Lide Wu and
               Zhaohui Xie},
  title     = {Scaling Theorems for Zero-Crossings},
  journal   = {{IEEE} Trans. Pattern Anal. Mach. Intell.},
  volume    = {12},
  number    = {1},
  pages     = {46--54},
  year      = {1990},
  url       = {https://doi.org/10.1109/34.41383},
  doi       = {10.1109/34.41383},
  timestamp = {Wed, 17 May 2017 10:56:26 +0200},
  biburl    = {https://dblp.org/rec/journals/pami/WuX90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics